# SDR DALA12014165656

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 28,998 hours, 12,082 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAVATORY EMERGENCY LIGHT MODULE INOPERATIVE.  RELAMPED ALL LIGHTS IN MODULE NO HELP. FURTHER TROUBLESHOOTING NEEDED.  OUT OF TIME.  FWD AND PLACARD IAW MEL 33-51-03.  TROUBLESHOT SYS AND FOUND WIRES BROKEN TO LIGHT REPAIR WIRES OPS CHECKED NORMAL.
